# SDR 20000918SH008

- Difficulty date: April 12, 2000
- Submitted: September 18, 2000
- Operation: General aviation
- Aircraft: N158BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7058
- Aircraft time: 7,645 hours
- Engine: Lyc LTS101650B1
- Engine time: 4,888 hours, 8,661 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 430111202
- Part serial: 2671
- Condition: Shorted
- Location: Engine
- Part time: 998 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERNAL SHORT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
